Publications HAL de Laurent,STOLOVITCH du labo/EPI jad

2019

Article dans une revue

titre
REAL SUBMANIFOLDS OF MAXIMUM COMPLEX TANGENT SPACE AT A CR SINGULAR POINT, II
auteur
Xianghong Gong, Laurent Stolovitch
article
Journal of Differential Geometry, International Press, 2019, 112 (1), pp.121-198. ⟨10.4310/jdg/1557281008⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01378845/file/GongStolovitch-jdg%20%281%29.pdf BibTex
titre
Convergence of the Chern-Moser-Beloshapka normal forms
auteur
Bernhard Lamel, Laurent Stolovitch
article
Journal für die reine und angewandte Mathematik, Walter de Gruyter, In press, ⟨10.1515/crelle-2019-0004⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01519501/file/chern-moser-revision1a.pdf BibTex
titre
Convergence to normal forms of integrable PDEs
auteur
Dario Bambusi, Laurent Stolovitch
article
Communications in Mathematical Physics, Springer Verlag, In press
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02094584/file/BS_normalform_final20.pdf BibTex

Pré-publication, Document de travail

titre
Equivalence of Cauchy-Riemann manifolds and multisummability theory
auteur
Ilya Kossovskiy, Bernhard Lamel, Laurent Stolovitch
article
2019
Accès au bibtex
https://arxiv.org/pdf/1612.05020 BibTex

2017

Article dans une revue

titre
Proof of quasipatterns for the Swift-Hohenberg equation
auteur
Boele Braaksma, Gérard Iooss, Laurent Stolovitch
article
Communications in Mathematical Physics, Springer Verlag, 2017, 353 (1), pp.37 - 67. ⟨10.1007/s00220-017-2878-x⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01891588/file/BIS2a.pdf BibTex

2016

Article dans une revue

titre
REAL SUBMANIFOLDS OF MAXIMUM COMPLEX TANGENT SPACE AT A CR SINGULAR POINT, I
auteur
Xianghong Gong, Laurent Stolovitch
article
Inventiones Mathematicae, Springer Verlag, 2016, ⟨10.1007/s00222-016-0654-8⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01279021/file/gong-stolovitch-version2.pdf BibTex
titre
Analytic reducibility of resonant cocycles to a normal form
auteur
Claire Chavaudret, Laurent Stolovitch
article
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2016, 15 (1), pp.20. ⟨10.1017/S1474748014000383 ⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-01082651/file/cocyle-res23.pdf BibTex
titre
Big denominators and analytic normal forms with an appendix by M. Zhitomirskii
auteur
Laurent Stolovitch
article
Journal für die Reine und Angewandte Mathematik, 2016, 2016 (710), pp. 205-249. ⟨10.1515/ crelle-2013-0111⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00925283/file/big-denom-21.pdf BibTex
titre
Quantum singular complete integrability
auteur
Thierry Paul, Laurent Stolovitch
article
Journal of Functional Analysis, Elsevier, 2016, 271, pp.1377-1443
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00945409/file/newdef.pdf BibTex

Pré-publication, Document de travail

titre
Holomorphic normal form of nonlinear perturbations of nilpotent vector fields
auteur
Laurent Stolovitch, Freek Verstringe
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01336282/file/freek-laurent-final.pdf BibTex

2015

Article dans une revue

titre
Family of intersecting totally real manifolds of $(C^n ,0)$ and germs of holomorphic diffeomorphisms
auteur
Laurent Stolovitch
article
Bulletin de la société mathématique de France, Société Mathématique de France, 2015, 143 (2), pp.247-263
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01285115/file/stolovitch-bsmf-last.pdf BibTex

2014

Article dans une revue

titre
Existence of quasipatterns solutions of the Swift-Hohenberg equation
auteur
Boele Braaksma, Gérard Iooss, Laurent Stolovitch
article
Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 211 (3), ⟨10.1007/s00205-013-0627-7⟩
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-01265181/file/BIS.pdf BibTex

Rapport

titre
Real submanifolds of maximum complex tangent space at a CR singular point
auteur
Xianghong Gong, Laurent Stolovitch
article
2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01001831/file/gong-stolovitch.pdf BibTex

2013

Article dans une revue

titre
Smooth Gevrey normal forms of vector fields near a fixed point
auteur
Laurent Stolovitch
article
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2013, 63 (1), pp.241-267
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00925292/file/stolovitch-gevrey5.pdf BibTex

2009

Article dans une revue

titre
Forme normale de perturbation de champs de vecteurs quasi-homogènes
auteur
Eric Lombardi, Laurent Stolovitch
article
Comptes Rendus Mathématique, Elsevier Masson, 2009, 347 (3-4), p. 143-146. ⟨10.1016/j.crma.2008.11.013⟩
Accès au bibtex
BibTex